# SDR SWAA2017081115554

- Difficulty date: July 19, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 116A3010
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD LEADING EDGE WING TO BODY FAIRING SUPPORT BRACKET CRACKED.  R&R BRACKET IAW SRM AND DWG.
